Open Access

On bounded and unbounded idempotents whose sum is a multiple of the identity


Full Text

Coming Soon.





Article Information

TitleOn bounded and unbounded idempotents whose sum is a multiple of the identity
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 1, 79-100
MathSciNet MR1903132
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

Yuriĭ Samoĭlenko and Lyudmila Turowska, On bounded and unbounded idempotents whose sum is a multiple of the identity, Methods Funct. Anal. Topology 8 (2002), no. 1, 79-100.


BibTex

@article {MFAT198,
    AUTHOR = {Samoĭlenko, Yuriĭ and Turowska, Lyudmila},
     TITLE = {On bounded and unbounded idempotents whose sum is a multiple of the identity},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {1},
     PAGES = {79-100},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=198},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues